# SDR SIMA201806186003

- Difficulty date: June 16, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 35,544 hours, 31,312 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR SQUEALING DURING CLIMB, UNTIL APPROX 5.5 PSI CABIN PRESSURE,  ALSO CONTINUED DURING DECENT.  THE MAIN DOOR RUBBER TRIM SEAL ADJUSTED IAW AMM 52-00-04, APPLIED SEALANT ON MAIN DOOR, OPS CHECKED GOOD.
